# SDR A6WA201643594

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 37,908 hours, 36,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 60031907225
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH PERMANENT REPAIR TO PAX DOOR INNER SKIN CRACKS, REPLACED.
